Volume 21, issue 1 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Right exact group completion as a transfinite invariant of homology equivalence

Sergei O Ivanov and Roman Mikhailov

Algebraic & Geometric Topology 21 (2021) 447–468
Bibliography
1 D Akhtiamov, S O Ivanov, F Pavutnitskiy, Right exact localizations of groups, preprint (2019) arXiv:1905.07612
2 G Baumslag, U Stammbach, On the inverse limit of free nilpotent groups, Comment. Math. Helv. 52 (1977) 219 MR463304
3 A K Bousfield, The localization of spaces with respect to homology, Topology 14 (1975) 133 MR380779
4 A K Bousfield, Homological localization towers for groups and Π–modules, 186, Amer. Math. Soc. (1977) MR447375
5 A K Bousfield, D M Kan, Homotopy limits, completions and localizations, 304, Springer (1972) MR0365573
6 J Burns, G Ellis, On the nilpotent multipliers of a group, Math. Z. 226 (1997) 405 MR1483540
7 H Cartan, S Eilenberg, Homological algebra, Princeton Univ. Press (1956) MR0077480
8 J C Cha, K E Orr, Hidden torsion, 3–manifolds, and homology cobordism, J. Topol. 6 (2013) 490 MR3065182
9 J C Cha, K E Orr, Transfinite Milnor invariants for 3–manifolds, preprint (2020) arXiv:2002.03208
10 W G Dwyer, D M Kan, Homotopy theory and simplicial groupoids, Nederl. Akad. Wetensch. Indag. Math. 46 (1984) 379 MR770723
11 G Ellis, A Magnus–Witt type isomorphism for non-free groups, Georgian Math. J. 9 (2002) 703 MR1971407
12 P G Goerss, J F Jardine, Simplicial homotopy theory, 174, Birkhäuser (1999) MR1711612
13 S O Ivanov, R Mikhailov, On lengths of H–localization towers, Israel J. Math. 226 (2018) 635 MR3819704
14 D M Kan, On homotopy theory and c.s.s. groups, Ann. of Math. 68 (1958) 38 MR111033
15 D M Kan, A Whitehead theorem, from: "Algebra, topology, and category theory" (editors A Heller, M Tierney), Academic (1976) 95 MR0410736
16 F Keune, The relativization of K2, J. Algebra 54 (1978) 159 MR511460
17 J L MacDonald, Group derived functors, J. Algebra 10 (1968) 448 MR246936
18 W Magnus, A Karrass, D Solitar, Combinatorial group theory: presentations of groups in terms of generators and relations, 13, Intersci. (1966) MR0207802
19 J P May, Simplicial objects in algebraic topology, 11, Van Nostrand (1967) MR0222892
20 R Mikhailov, I B S Passi, Lower central and dimension series of groups, 1952, Springer (2009) MR2460089
21 J Milnor, Isotopy of links: algebraic geometry and topology, from: "A symposium in honor of S Lefschetz" (editors R H Fox, D C Spencer, A W Tucker), Princeton Math. Ser. 12, Princeton Univ. Press (1957) 280 MR0092150
22 D G Quillen, Homotopical algebra, 43, Springer (1967) MR0223432
23 J Stallings, Homology and central series of groups, J. Algebra 2 (1965) 170 MR175956